King Saud University Repository >
King Saud University >
Journal of the King Saud University -Administrative Sciences >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/465

Title: Estimation of parameters and truncation point for the Gompertz distribution
Authors: Al-Yousef, M.H.
Keywords: Truncation Point
Truncated Gompertz Distribution
Quantitative Methods
Issue Date: 1993
Publisher: King Saud University
Citation: Journal of King Saud University, Administrative Sciences: 5 (2); 35-48
Abstract: In this article we discuss the problem of estimating the parameters of the left and the right trun-cated Gompertz distribution when truncation points are unknown. Maximum likelihood estimators and estimators involving expected values of appropriate order statistics are derived. Asymptotic sampling errors of estimates are also given.
URI: http://hdl.handle.net/123456789/465
Appears in Collections:Journal of the King Saud University -Administrative Sciences

Files in This Item:

File SizeFormat
Estimation of parameters and truncation point for the Gompertz distribution.pdf182.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback